Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Seizures, seeing things which are not present. Not on medications. Causes?

hello, for a very long time now i have been seeing things that where not there and i have been feeling like i am almost not in reality i almost feel like im dead or in a dream. I am not on any medications but about 5-6 years ago i did have a seizure. i did have these things happen to me before but after i had one it has gotten worse over time. Do you know what it could be? or possible things i could do to help myself
Asked On : Wed, 30 Jan 2013
Answers:  2 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You got hallucinations then, and depending whether they are sensory or motor, a neurologist decides on the appropriate treatment. A CT scan is desirable in this case with an exam to monitor and measure your electrical activity in the brain called an Electro Encephalogramme done in nuerology services.
With results of these exams, a clear cut diagnosis is then made and a proper treatment plan proposed.
I suggest you visit your neurologist.
Thanks and fast recovery,
Luchuo, MD.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hello ~

You seem to be experiencing "seizures" in a different part of your brain. It seems like you have had a history of motor seizures that you remember. Having derealization and visual hallucinations is common in seizure disorders. It seems like you are having these things happen to you for a long time now and you need medical attention. You will need to see a neuropsychiatrist to rule out seizures and have your complete history taken so as to best help you. I hope this helps.

Take care.
Answered: Wed, 30 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor